# SDR DXTA2024013110765

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N417QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500444
- Aircraft time: 5,772 hours, 4,603 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Lever
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAG RED CAS: ON FINAL APPROACH, WE RECIEVED A LG LEVER DISAG CASS MESSAGE. WE COMPLIED WITH THE QRH PROCEEDURE (EAP12-3). AFTER CYCLING THE GEAR, A LOUD BANG WAS NOTED COMING FROM THE NOSE GEAR. THE FREE FALL HANDLE WAS THEN PULLED TO GET A THREE GREEN INDICATION.  AIRCRAFT LANDED UNEVENTFULLY.
